# SDR COMA0260641

- Difficulty date: November 10, 2002
- Submitted: November 12, 2002
- Operation: Air carrier
- Aircraft: N806CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7359
- Aircraft time: 6,718 hours, 6,673 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FLIGHT 5663 APU LOW OIL PRESSURE WARNING.SERVICED APU WITH 2 QTS OF OIL.
